# SDR CALA2025101410038

- Difficulty date: October 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 72,744 hours, 32,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD CARGO ECAM ON L DG ROLL. CLEARED AFTER 5 SECONDS.   ADJUSTED THE FWD CARGO DOOR PROXIMITY SWITCH. PERFORMED OPERATIONAL CHECK OF DOOR WARNING SYSTEM REF. AMM 52-71-00-710-001-A. THE FAULT HAS BEEN CLEARED, AND THE AIRCRAFT HAS BEEN RESTORED TO ITS NORMAL OPERATIONAL CONDITION.
